# SDR FDEA202501030010

- Difficulty date: January 3, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43551
- Aircraft time: 12,902 hours, 5,936 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PASSING APPROXIMATELY 12,000  MSL RECEIVED MAIN  CARGO ANNUNCIATION. QRH COMPLIED WITH. DECLARED  EMERGENCY AND RETURNED TO KMEM.  AMM: 52-71-09-2 CHECKED SENSOR GAPS ON SENSORS S890, S891, AND S892. FOUND S891 OUT OF LIMITS. ADJUSTED S891 TO BE WITHIN LIMITS OPS CHECKED GOOD. SENSORS S890 AND S892 WITHIN LIMITS. REMOVED FROM MEL.
